Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 161, NWS Springfield, MO

April 22, 2008Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 4:28 PM CDT for Barry County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2008, 4:28 PM CDT (21:28 UTC)
Expired
Apr 22, 2008, 5:30 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Barry County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 222129
SVRSGF
MOC009-222230-
/O.NEW.KSGF.SV.W.0161.080422T2128Z-080422T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 PM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 530 PM CDT.

* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CASSVILLE...MOVING EAST AT 10 MPH. THIS
  STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
  SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO WARNING
  REMAINS IN EFFECT FOR SOUTHERN BARRY COUNTY UNTIL 530 PM INCLUDING
  THE CITY OF CASSVILLE.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  BARRY COUNTY...INCLUDING THE TOWNS OF EAGLE ROCK...SHELL KNOB AND
  GOLDEN.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3660 9408 3688 9407 3692 9363 3683 9363
      3682 9358 3670 9358 3669 9359 3652 9359
      3649 9360
TIME...MOT...LOC 2128Z 289DEG 9KT 3664 9386

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 222227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT TUE APR 22 2008

MOC009-222236-
/O.EXP.KSGF.SV.W.0161.000000T0000Z-080422T2230Z/
BARRY MO-
526 PM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY EXPIRES AT 530 PM
CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER SEVERE
THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR SOUTHERN AND NORTHERN
BARRY COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST MISSOURI.

LAT...LON 3660 9408 3688 9407 3692 9363 3683 9363
      3682 9358 3670 9358 3669 9359 3652 9359
      3649 9360
TIME...MOT...LOC 2226Z 289DEG 9KT 3659 9369

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:47 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 22, 2:47 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT TUE APR 22 2008

.DISCUSSION...

CURRENTLY...A WEAK COLD FRONT CONTINUES TO MOVE INTO THE HIGHWAY 65
CORRIDOR WITH A MYRIAD OF SUBTLE OUTFLOW BOUNDARIES LEFT OVER FROM
THIS MORNINGS ACTIVITY ACROSS SOUTHWEST AND SOUTHERN MISSOURI.
HEATING HAS ALLOWED INSTABILITY TO RECOVER ACROSS FAR SOUTHWESTERN
MISSOURI THIS AFTERNOON...WITH MLCAPE VALUES OF AROUND 2500 J/KG
OBSERVED ACROSS FAR SOUTHWESTERN MISSOURI. WHILE WINDS ALOFT ARE
RATHER WEAK...THE LEFT OVER BOUNDARIES SHOULD SERVE AS SUFFICIENT
SUPPORT FOR SCATTERED THUNDERSTORM DEVELOP THROUGH THE EARLY
EVENING HOURS SOUTH OF A LINE FROM JOPLIN TO SPRINGFIELD. THIS
ENVIRONMENT IS CONDUCIVE TO A RISK OF PULSE SEVERE STORMS WITH
HAIL AND LOCALLY DAMAGING WINDS POSSIBLE.

TONIGHT...ANY LINGERING SCT TSRA WILL DIMINISH SHORTLY AFTER
SUNSET. MILD AND HUMID CONDITIONS WILL CONTINUE WITH HAZY/LIGHT
FOG POSSIBLE. NAM INDICATES SOME SEMBLANCE OF WEAK ISENTROPIC LIFT
DEVELOPING OVER E KS/W CEN MO TOWARDS SUNRISE AND HAVE INCLUDED
SLIGHT CHC POPS IN RESPONSE.

WEDNESDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE AS A
FEW UPPER DISTURBANCES SLIDE THROUGH THE FLOW ALOFT. SEASONABLY
WARM CONDITIONS WILL CONTINUE...WITH HIGHS WELL INTO THE 70S AND
EVEN THE LOWER 80S IN SPOTS. LOWS WILL REMAIN ABOVE AVERAGE AS
WELL...IN THE 50S AND 60S. MOISTURE WILL BE PLENTIFUL AS PWS RISE
BACK INTO THE 1.25 TO 1.5 INCH RANGE. THE FORECAST IS A LITTLE
MORE PESSIMISTIC THAN PREFERRED...WITH DECENT CHANCES FOR RAIN
EACH PERIOD...HOWEVER THERE WILL BE SOME DRY TIME. MODELS HAVE
BEEN HONING IN ON LATE WED NIGHT/THUR MORNING AND FRIDAY AS THE
BETTER PERIODS FOR ORGANIZED RAINFALL AND HAVE INCREASED POPS
ACCORDINGLY. GIVEN MOISTURE AND SHEAR PROFILES...STRONG TO SEVERE
STORMS REMAIN PLAUSIBLE FOR LATE WED NIGHT/THUR...HOWEVER THE
TIMING OF THE SYSTEM IS LESS THAN IDEAL CLIMATOLOGY WISE. WILL
NEED TO CONTINUE TO MONITOR THE POTENTIAL FOR SEVERE STORMS EARLY
THURSDAY.

IN THE LONG TERM...SATURDAY THROUGH TUESDAY...00Z SUITE OF MODELS
CONTINUED TO EXHIBIT RATHER STAUNCH DIFFERENCES IN THE UPPER LEVEL
PATTERN EARLY NEXT WEEK. THE 12Z SUITE OF MODELS HAS GIVEN A TREND
TOWARD A MORE CONSISTENT SOLUTION...WITH AN ANOMALOUSLY DEEP
TROUGH DEVELOPING OVER THE MIDDLE OF THE NATION. THERE IS STILL
SOME UNCERTAINTY IN JUST HOW WE GET TO THIS TROUGH...BUT
CONFIDENCE IS INCREASING A BIT THAT WE WILL EXPERIENCE WELL BELOW
AVERAGE TEMPERATURES EARLY NEXT WEEK.

ONE OF THE BIGGER QUESTIONS LEFT TO BE ANSWERED AT THIS POINT IS
WHAT KIND OF SYSTEM WILL MOVE THROUGH THE AREA ON SUNDAY...
DELIVERING THIS COOLER AIRMASS. THE GFS REMAINS A BIT MORE BULLISH
WITH DEVELOPING A MORE ROBUST AREA OF SFC LOW PRESSURE THAT SWEEPS
THROUGH THE REGION DURING THE DAY. THE ECMWF IS A BIT MORE
RESERVED WITH A REINFORCING COLD FRONT MOVING IN FROM THE
NORTHWEST. ENSEMBLE MEAN SOLUTIONS SIDE WITH THE ECMWF AND WILL
ONCE AGAIN LEAN ON THIS SOLUTION.

HAVE INTRODUCED LOW END CHANCE POPS FOR SUNDAY...WITH LINGERING
SLIGHT CHC POPS INTO MONDAY NIGHT ASSOCIATED WITH THE DEPARTING
UPPER LOW. HAVE CUT TEMPS QUITE A BIT FROM PREVIOUS RUNS...ABOUT
10 TO 15F BELOW SEASONAL AVERAGES. IF A TROUGH WITH THE INTENSITY
OF THE ECMWF COMES TO FRUITION...WILL NEED TO CUT THESE TEMPS
FURTHER TO ABOUT 20F BELOW AVERAGE.

GAGAN

&&

.AVIATION...

OCCASIONAL MVFR CIGS WILL BE OBSERVED AT BOTH TAF SITES AS
SCATTERED SHRA/TSRA DEVELOP JUST TO THE SOUTH OF BOTH AERODROMES.
LIGHT FOG AND CIG REDUCTIONS ARE ONCE AGAIN POSSIBLE TONIGHT AS
LOW LEVELS REMAIN MOIST.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 22, 3:14 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
314 PM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 QUARTERS AND WIND GUSTS TO 60 MPH.

  AREAS AFFECTED AND TIMING:

 PORTIONS OF SOUTHERN MISSOURI...MAINLY ALONG AND SOUTH OF A LINE
 FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY.

  DISCUSSION:

 REDEVELOPMENT OF SCATTERED STRONG THUNDERSTORMS WILL CONTINUE
 THIS AFTERNOON AHEAD OF A WEAK COLD FRONT MOVING THROUGH THE
 MISSOURI OZARKS. DAYTIME HEATING WILL YIELD AN UNSTABLE AIRMASS
 THIS AFTERNOON AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THE
 COLD FRONT...AND NEAR ANY BOUNDARIES LEFT OVER FROM RAINFALL THIS
 MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL
 TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE PRIMARY
 HAZARDS. THUNDERSTORMS WILL BEGIN TO DISSIPATE AROUND SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
 WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME
 STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL.

 THERE IS AN ADDITIONAL CHANCE FOR THUNDERSTORMS SUNDAY AS A COLD
 FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY EVENING HOURS
 ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND
 SPRING IN SHANNON COUNTY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Apr 22, 3:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             3 S WHEATON             36.72N  94.06W
04/22/2008  E0.88 INCH       BARRY              MO   EMERGENCY MNGR

&&

BARJENBRUCH
Local storm report, Apr 22, 3:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             2 SE WHEATON            36.74N  94.03W
04/22/2008  E1.00 INCH       BARRY              MO   PUBLIC

&&

BARJENBRUCH
Local storm report, Apr 22, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             REPUBLIC                37.12N  93.48W
04/22/2008  E0.88 INCH       GREENE             MO   PUBLIC

            NICKEL SIZE HAIL CURRENTLY FALLING

&&

BARJENBRUCH
Local storm report, Apr 22, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             MOUNT VERNON            37.10N  93.82W
04/22/2008  E0.25 INCH       LAWRENCE           MO   STORM CHASER

&&

BARJENBRUCH
Local storm report, Apr 22, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
423 PM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             AURORA                  36.97N  93.72W
04/22/2008  E1.00 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

JSS
Local storm report, Apr 22, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             REPUBLIC                37.12N 93.48W
04/22/2008  E0.75 INCH       GREENE             MO   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED NEAR WALMART

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.